MAUDE Adverse Event Report: COVIDIEN ANG WNG 23G BCS W/LUER ADPTR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COVIDIEN ANG WNG 23G BCS W/LUER ADPTR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 8881225307
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it has been discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that there was an issue with pull tab.Additional information received from the customer stated that when the nurses are done with the collection, they pull the tabs to secure the needle and if they push on the butterfly it allows the needle to release from the piece of metal that is supposed to hold it.The nurse has noticed that the safety on this butterfly is failing.The customer further stated that it appears to be the piece of metal that is supposed to hold the needle after use is not properly bent to contain the needle.There was no patient harm reported.

Brand Name
ANG WNG 23G BCS W/LUER ADPTR
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11382183
Report Number1282497-2021-09938
Device Sequence Number17012447
Product Code FOZ
UDI-Device Identifier10884521013391
UDI-Public10884521013391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881225307
Device Catalogue Number8881225307
Device Lot Number202740004
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date02/25/2021
Patient Sequence Number1